oddity Posted November 9, 2011 Share Posted November 9, 2011 For the last couple of years I've been on a pretty high dose of Prozac (90mg, now down to 20mg), and was on Lithium for about a year. My recent urine/blood test results showed somethings strange - my bilirubin is high, indicating that something's not right with my liver. (Basically, I have a mild version of jaundice.) All other liver functions look normal though. I reviewed my blood work for the last few years and until now it's always been in the normal range. Has this happened to anyone? I don't have health insurance right now, so I go to a community health clinic and see mostly interns/brand new doctors. They're stumped about this, but I'm assuming it's something to do with medications. I've cut out all alcohol in case that was impacting anything. Thanks for any info you might have. I've had MI issues my whole life, and will probably need to be medicated forever...so it's scary that this could be hurting my liver Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.